Not to alarm you, but Fioricet contains the barbiturate Butalbital. You should not go cold turkey on barbiturates without a doctor's supervision. Possible side effects from prompt withdrawal include convulsions and delerium, which can start within 16 hours of cessation and last up to 5 days. You have to wean off of Fioricet slowly from everything I know. Klonopin may not be your problem so may I suggest you call you neurologist and tell him how you are feeling.
You did not post what your Klonopin dose is as well as how frequently you have been instructed to take it.
Once you get past the weaning period then looking into ways to deal with your anxieties without medications may be wise. Know we are here and we support you.
Please remember I am not a Doctor.
~~Kitt~~Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease. www.healingwell.com"only as high as I reach can I grow, only as far as I seek can I go, only as deep as I look can I see, only as much as I dream can I be"